On the existence of multiple solutions for a class of nonlinear boundary value problems
Rendiconti del Seminario Matematico della Università di Padova, Tome 49 (1973), p. 195-204
@article{RSMUP_1973__49__195_0,
     author = {Ambrosetti, Antonio},
     title = {On the existence of multiple solutions for a class of nonlinear boundary value problems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {49},
     year = {1973},
     pages = {195-204},
     zbl = {0273.35037},
     mrnumber = {336068},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1973__49__195_0}
}
Ambrosetti, Antonio. On the existence of multiple solutions for a class of nonlinear boundary value problems. Rendiconti del Seminario Matematico della Università di Padova, Tome 49 (1973) pp. 195-204. http://www.numdam.org/item/RSMUP_1973__49__195_0/

[1] A. Ambrosetti, Teoria di Lusternik-Schnirelman su varietà con bordo negli spazi di Hilbert, Rend. Sem. Mat. Univ. Padova, 45 (1971), 337-353. | Numdam | MR 388446 | Zbl 0226.58003

[2] F.E. Browder, Infinite dimensional manifolds and nonlinear elliptic eigenvalue problems, Ann. Math., 82 (1965), 459-477. | MR 203249 | Zbl 0136.12002

[3] J.A. Hempel, Multiple solutions for a class of nonlinear boundary value problems, Ind. Univ. Math. J., 20 (1971), 983-996. | MR 279423 | Zbl 0225.35045

[4] R.S. Palais, Lusternik-Schnirelman theory on Banach manifolds, Topology, 5 (1966), 115-132. | MR 259955 | Zbl 0143.35203

[5] J.T. Schwartz, Generalizing the Lusternik-Schnirelman theory of critical points, Comm. Pure Appl. Math., 17 (1964), 307-315. | MR 166796 | Zbl 0152.40801